Vol. 12, No. 5, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Spectra of Kohn Laplacians on spheres

John Ahn, Mohit Bansil, Garrett Brown, Emilee Cardin and Yunus E. Zeytuncu

Vol. 12 (2019), No. 5, 855–869
Abstract

We study the spectrum of the Kohn Laplacian on the unit spheres in n and revisit Folland’s classical eigenvalue computation. We also look at the growth rate of the eigenvalue counting function in this context. Finally, we consider the growth rate of the eigenvalues of the perturbed Kohn Laplacian on the Rossi sphere in 2 .

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/involve

We have not been able to recognize your IP address 3.229.142.91 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
Kohn Laplacian, spherical harmonics, Gershgorin's circle theorem
Mathematical Subject Classification 2010
Primary: 32V05
Secondary: 32V30
Milestones
Received: 5 September 2018
Accepted: 26 December 2018
Published: 22 May 2019
Authors
John Ahn
Bowdoin College
Brunswick, ME
United States
Mohit Bansil
Michigan State University
East Lansing, MI
United States
Garrett Brown
Harvard University
Cambridge, MA
United States
Emilee Cardin
College of William and Mary
Williamsburg, VA
United States
Yunus E. Zeytuncu
Department of Mathematics and Statistics
University of Michigan-Dearborn
Dearborn, MI
United States